# SDR DALA2017122408927

- Difficulty date: December 23, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 73,654 hours, 16,612 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 903
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A CRACK APPROXIMATELY 1/4 INCH ON THE FRAME INNER TRANSITION RADIUS BS 903.5, LBL 89 BELOW WL 200.  REPAIRED THE FRAME.
